# SDR SWAA2021051973579

- Difficulty date: May 15, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 30,577 hours, 13,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMERGENCY EXIT LIGHT; LH SLIDE OVERWING FUSELAFE LIGHT; AND AFT ENTRY EMERGENCY LIGHT INOP. / REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACKS AT LH OVERWING AND LH AFT CEILING REF AMM 33-51-06. OPS CHECK GOOD.
